VOL. 48 · NO. 4 | 1996
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 48 (4), (1996)
No abstract available
Articles
Ryotaro Sato
Tohoku Math. J. (2) 48 (4), 471-499, (1996) DOI: 10.2748/tmj/1178225294
KEYWORDS: 47A35, 47B38, 47B65
No abstract available
Ken-ichi Nishiyama
Tohoku Math. J. (2) 48 (4), 501-517, (1996) DOI: 10.2748/tmj/1178225295
KEYWORDS: 14J27, 14J28
No abstract available
Shukichi Tanno
Tohoku Math. J. (2) 48 (4), 519-531, (1996) DOI: 10.2748/tmj/1178225296
KEYWORDS: 53C25, 53C15
No abstract available
Sanghyun Cho
Tohoku Math. J. (2) 48 (4), 533-542, (1996) DOI: 10.2748/tmj/1178225297
KEYWORDS: 32H10, 32H15
No abstract available
Kazuo Mukōyama
Tohoku Math. J. (2) 48 (4), 543-560, (1996) DOI: 10.2748/tmj/1178225298
KEYWORDS: 57S20
No abstract available
Kentaro Ito
Tohoku Math. J. (2) 48 (4), 561-573, (1996) DOI: 10.2748/tmj/1178225299
KEYWORDS: 58G25, 53C22
No abstract available
Toshinori Oaku
Tohoku Math. J. (2) 48 (4), 575-600, (1996) DOI: 10.2748/tmj/1178225300
KEYWORDS: 14F99, 16S32, 32C38, 35A27
No abstract available
Wolfgang Kühnel, Hans-Bert Rademacher
Tohoku Math. J. (2) 48 (4), 601-612, (1996) DOI: 10.2748/tmj/1178225301
KEYWORDS: 53C50, 53A30
No abstract available
Back Matter
Tohoku Math. J. (2) 48 (4), (1996)
No abstract available
Back to Top